# SDR REXA2022021000211

- Difficulty date: January 4, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FLOOR SEAT TRACK AT LBL 9 BETWEEN FS 581.00 AND FS 661.00+32 IS
CORRODED.                                                      "
"REMOVED & REPLACED SEAT RAIL LBL9 FS 581-661+32 IAW CRJ        
900 AMM 53-00-49-000/400-801(A10) & SRM'S 53-00-09-201-002-A01.
WVAC
